Since the beginning of 2011, I've had about 7 bladder infections. Normally my body responds to antibiotics within an hour but things have been rapidly going down hill. I've been on antibiotics more often than not.
My symptoms are:
Constant feeling of needing to urinate
Getting up at least twice during the night to urinate
Recently I've experienced other additional symptoms:
Sore urethra/vaginal area (no sex)
Sore lower abdomen
My lower abdomen/vaginal area actually feels swollen. My doctors can't find out what's wrong with me.This current episode I'm experiencing has been the worst. I've been on antibiotics for the past 7 days. There's no burning sensation but all the other symptoms are there. What should I do? Other than this issue I'm a healthy 24 yr old female.
Please read this post to see if any of this info fits, if it does get back to me with more specifics of your lifestyle and we can dig deeper. Although elvic organ prolapse is most often caused by vaginal childbirth and menopause, it has many other causes and I speak with women in their early 20s to late 80s dealing with different signs and symptoms. I'm heading out of town for a conference so if you send me more info and I don't reply right away, that is why-I'll be back online for sure by Thursday. Hang in there, if this is not POP related, we can try to figure out which other forum would be most appropriate for you.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.